# SDR CALA9601156

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO .25 INCH CRACKS AT FASTENER HOLES  IN RIGHT SIDE VERTICAL STABILIZER EXTERNAL SKIN JUST BELOW PANEL 9516.  THE PANEL WAS REMOVED FOR ACCESS.  THE CRACKED SKIN WAS CUT OUT IAW SRM 54-30-3.  REPAIR DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 54-30-3, FIGURE 6 AND SRM 51-30-2.  THE PANEL WAS REINSTALLED.
